MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANCE? XP; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE

BOSTON SCIENTIFIC CORPORATION ADVANCE? XP; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Model Number 720163-03
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Urinary Retention (2119); Burning Sensation (2146)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with an advance sling experienced urinary retention.The patient stated that a catheter was placed following the implant surgery, which was later removed during a post-operative visit.A second catheter was placed after the patient underwent a four-hour fluid intake test (16/32 oz) and was unable to void.An ultrasound revealed that the patient was retaining 365 cc of fluid.The second catheter was subsequently removed, and the patient was able to void; however, he is now experiencing a weak stream, burning, and pain.No additional information was provided.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.The reported patient symptoms of burning sensation, pain and urinary retention are known risks associated with this device type and indicated as such in the instructions for use.
 
Event or Problem Description

Brand Name
ADVANCE? XP
Common Device Name
MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24125313
Report Number2124215-2026-03712
Device Sequence Number14949072
Product Code OTM
UDI-Device Identifier00191506003999
UDI-Public(01)00191506003999(17)271001(10)37675050
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211847
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number720163-03
Device Catalogue Number720163-03
Device Lot Number0037675050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/19/2026
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale